MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC. THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARDHQ, LANG SET A
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
During induced hypothermia on a patient, a component inside the roller pump of the thermogard hq console (sn (b)(6) broke, creating a sharp edge.This sharp edge cut the roller tubing on the start-up kit (suk), causing saline to leak onto the floor.As a result, an air trap alarm was triggered, and the cooling process for the patient was stopped.The patient's status information was requested, but the customer did not provide a response.
 
Additional Manufacturer Narrative
G4: pma/510(k): premarket submission number not available/not released the thermogard hq temp mgt console (sn (b)(6) was investigated by zoll service personnel at the customer's site.The reported complaint that the thermogard hq console displayed an air trap alarm after saline leaked from the start-up kit (suk) was confirmed in the system's log data file.A visual-functional inspection confirmed the reported complaint that a component inside the roller pump of the thermogard hq console broke, creating a sharp edge and causing a cut in the roller tubing on the suk and saline leakage.The root cause was the broken white roller guide on the calibrated pump rotor.Reviewing the event log showed no hard error messages, but it revealed multiple "alarm_air_trap_warning" (1.5) alerts noted around the reported event date, confirming the reported complaint.The preliminary functional test was not performed due to the broken white roller guide.The console's calibrated rotor, collet, and pump knob were all replaced because dried saline was found in the rotor assembly, resulting from the saline spill in the raceway.After these replacements, the thermogard hq console successfully passed both the preliminary and subsequent functional tests.Following service, the thermogard hq system passed all testing criteria.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the thermogard hq temp mgt console with serial number (b)(6).

Brand Name
THERMOGARD HQTM CONSOLE
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose 95131
4084192347
MDR Report Key21946173
Report Number3010617000-2025-00309
Device Sequence Number21041748
Product Code NCX
UDI-Device Identifier00849111075800
UDI-Public00849111075800
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARDHQ, LANG SET A
Device Catalogue Number8700-001030-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown